# SDR 95ZZZM137

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 1680
- Part time: 43,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ON FUSELAGE RING ANGLE, CORROSION REPAIR ON FS 1680 IAW EO 9505073 WAS NECESSARY TO ACCOMPLISH A FUSELAGE SKIN CUTOUT AT FS 1680, BETWEEN L26L TO L26R TO ACCOMPLISH RING ANGLE REPAIR.  AFTER COMPLETION OF RING ANGLE REPAIR, INSTALLED A .071 7075-T6 SKIN TO FILL CUTOUT, WITH AN .080 7075-T6 SPLICE STRAP INSTALLED.  ALSO, AN .080 7075-T6 EXTERNAL DOUBLER INSTALLED AT FS 1680 BETWEEN L28L TO L30L.  ALL REPAIRS ACCOMPLISHED IAW EO 9505221.
